# SDR GTIA2017041601876

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 33,661 hours, 18,779 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE11517
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HEAD HARNESS WILL NOT INFLATE.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-12-41,PB 401.  OPS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
